# SDR AALA20131108002

- Difficulty date: November 7, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 82,339 hours, 37,036 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GDL AFT CARGO DOOR AIR LEAK.  FLIGHT RETURNED GDL LANDED WITHOUT INCIDENT.  REPOSITIONED AFT CARGO DOOR SEAL.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
